# SDR YENA20100306032

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 11,676 hours, 7,106 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT JB1329 BOS-BWI STEERING FAIL EICAS MESSAGE UPON PUTTING GEAR DOWN GOING INTO BWI.  PERFORMED GO AROUND AND QRH AND MESSAGE REOCCURRED ON SECOND GEAR DOWN CYCLE.  UPON LANDING NO NOSE STEERING TOWED TO THE GATE.  MX INTERROGATED CMC FOUND FAULT CODE 45452175CMC T/S IAW FIM 45-45-00-810-973-A, RESET NWS C/B'S FAULT CLEARED.  NO FURTHER FAULTS PRESENT TRANSITORY CONDITION OF NWS PER FIM.  AIRCRAFT RETURNED TO SERVICE.
